# SDR CA111124006

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: C6EC100293
- Condition: Loose
- Location: Nacelle Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FOUND THE PIVOT PINS OF LATCH, CAN MOVE IN THE ASSEMBLY, THUS MAKING IT POSSIBLE FOR ONE END TO BECOME DISENGAGED FROM THE HOUSING.
